# SDR SWIA200210758

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 7,955 hours, 11,348 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20916010800
- Part serial: 00448
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  REMOVED AND REPLACED  ELECTRO PNEUMATIC OUTFLOW VALVE.  OPS CHECKS GOOD.
